@article{AIHPB_2005__41_2_123_0, author = {Decreusefond, L.}, title = {Stochastic integration with respect to {Volterra} processes}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, pages = {123--149}, publisher = {Elsevier}, volume = {41}, number = {2}, year = {2005}, doi = {10.1016/j.anihpb.2004.03.004}, mrnumber = {2124078}, zbl = {1071.60040}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.anihpb.2004.03.004/} }
TY - JOUR AU - Decreusefond, L. TI - Stochastic integration with respect to Volterra processes JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2005 SP - 123 EP - 149 VL - 41 IS - 2 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.anihpb.2004.03.004/ DO - 10.1016/j.anihpb.2004.03.004 LA - en ID - AIHPB_2005__41_2_123_0 ER -
%0 Journal Article %A Decreusefond, L. %T Stochastic integration with respect to Volterra processes %J Annales de l'I.H.P. Probabilités et statistiques %D 2005 %P 123-149 %V 41 %N 2 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.anihpb.2004.03.004/ %R 10.1016/j.anihpb.2004.03.004 %G en %F AIHPB_2005__41_2_123_0
Decreusefond, L. Stochastic integration with respect to Volterra processes. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 2, pp. 123-149. doi : 10.1016/j.anihpb.2004.03.004. https://www.numdam.org/articles/10.1016/j.anihpb.2004.03.004/
[1] Sobolev Spaces, Academic Press, 1975. | MR | Zbl
,
[2] Stochastic Stratonovitch calculus for fractional Brownian motion with Hurst parameter less than
[3] Stochastic calculus with respect to Gaussian processes, Ann. Probab. 29 (2) (2001) 766-801. | MR | Zbl
, , ,[4] Identification d'un processus gaussien multifractionnaire avec des ruptures sur la fonction d'échelle, C. R. Acad. Sci. Paris Sér. I Math. 329 (5) (1999) 435-440. | MR | Zbl
, , , ,[5] Stochastic integration with respect to fractional Brownian motion, Ann. Inst. H. Poincaré Probab. Statist. 39 (1) (2003) 27-68. | Numdam | MR | Zbl
, , ,[6] Stochastic differential equations for fractional Brownian motions, C. R. Acad. Sci. Paris Sér. I Math. 331 (1) (2000) 75-80. | MR | Zbl
, ,[7] Itô's formula with respect to fractional Brownian motion and its application, J. Appl. Math. Stochastic Anal. 9 (4) (1996) 439-448. | MR | Zbl
, ,[8] Stochastic calculus for Volterra processes, C. R. Acad. Sci. Paris Sér. I Math. 334 (10) (2002) 903-908. | Zbl
,[9] Application du calcul des variations stochastiques au mouvement brownien fractionnaire, C. R. Acad. Sci. Paris Sér. I Math. 321 (12) (1995) 1605-1608. | MR | Zbl
, ,[10] Stochastic analysis of the fractional Brownian motion, Potential Anal. 10 (2) (1999) 177-214. | MR | Zbl
, ,[11] Long Range Dependence: Theory and Applications, Birkhäuser, 2002, pp. 203-226, Chapter 10.
, , (Eds.),[12] Covariation de convolution de martingales, C. R. Acad. Sci. Paris Sér. I Math. 326 (5) (1998) 601-606. | MR | Zbl
, ,[13] n-covariation, generalized Dirichlet processes and calculus with respect to finite cubic variation processes, Stochastic Process. Appl. 104 (2) (2003) 259-299. | MR | Zbl
, ,[14] Capacités gaussiennes, Ann. Inst. Fourier 41 (1) (1991) 49-76. | Numdam | MR | Zbl
, ,[15] On fractional Brownian processes, Potential Anal. 10 (3) (1999) 273-288. | MR | Zbl
, ,[16] The FBM Ito's formula through analytic continuation, Electron. J. Probab. 6 (26) (2001) 22, (electronic). | MR | Zbl
, ,
[17] Generalized covariations, local time and Stratonovich Itô’s formula for fractional Brownian motion with Hurst index
[18] Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 (2) (1998) 215-310. | MR | Zbl
,[19] Special Functions of Mathematical Physics, Birkhäuser, 1988. | MR | Zbl
, ,[20] The Malliavin Calculus and Related Topics, Springer-Verlag, 1995. | MR | Zbl
,[21] Fractional Integrals and Derivatives, Gordon and Breach Science, 1993. | MR | Zbl
, , ,[22] Estimates of the Sobolev norm of a product of two functions, J. Math. Anal. Appl. 255 (1) (2001) 137-146. | MR | Zbl
,[23] The Itô formula for anticipative processes with nonmonotonous time scale via the Malliavin calculus, Probab. Theory Related Fields 79 (1988) 249-269. | MR | Zbl
,[24] An Introduction to Analysis on Wiener Space, Lectures Notes in Mathematics, vol. 1610, Springer-Verlag, 1995. | MR | Zbl
,[25] Transformations of Measure on Wiener Spaces, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2000. | MR
, ,[26] Integration with respect to fractal functions and stochastic calculus, I, Probab. Theory Related Fields 111 (3) (1998) 333-374. | MR | Zbl
,- Solution theory of fractional SDEs in complete subcritical regimes, Forum of Mathematics, Sigma, Volume 13 (2025) | DOI:10.1017/fms.2024.136
- Long-time Hurst Regularity of Fractional Stochastic Differential Equations and Their Ergodic Means, Journal of Theoretical Probability, Volume 38 (2025) no. 1 | DOI:10.1007/s10959-024-01389-3
- Lipschitz continuity in the Hurst parameter of functionals of stochastic differential equations driven by a fractional Brownian motion, Electronic Journal of Probability, Volume 29 (2024) no. none | DOI:10.1214/24-ejp1191
- The Total Variation Distance Between the Solutions to Stochastic Volterra Equations and SDEs with Its Applications, Acta Applicandae Mathematicae, Volume 186 (2023) no. 1 | DOI:10.1007/s10440-023-00583-5
- Fraktionale Brown'sche Bewegung, Ausgewählte Themen des Malliavin-Kalküls (2023), p. 87 | DOI:10.1007/978-3-031-42729-9_4
- Lipschitz continuity in the Hurst index of the solutions of fractional stochastic volterra integro-differential equations, Stochastic Analysis and Applications, Volume 41 (2023) no. 4, p. 693 | DOI:10.1080/07362994.2022.2075385
- Perturbations of singular fractional SDEs, Stochastic Processes and their Applications, Volume 161 (2023), p. 137 | DOI:10.1016/j.spa.2023.04.004
- Gaussian Volterra processes with power-type kernels. Part II, Modern Stochastics: Theory and Applications (2022), p. 431 | DOI:10.15559/22-vmsta211
- Fractional Brownian Motion, Selected Topics in Malliavin Calculus, Volume 10 (2022), p. 89 | DOI:10.1007/978-3-031-01311-9_4
- Skorohod and rough integration for stochastic differential equations driven by Volterra processes, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 57 (2021) no. 1 | DOI:10.1214/20-aihp1074
- Stratonovich type integration with respect to fractional Brownian motion with Hurst parameter less than
, Bernoulli, Volume 26 (2020) no. 3 | DOI:10.3150/20-bej1202 - Stein’s Method for Rough Paths, Potential Analysis, Volume 53 (2020) no. 2, p. 387 | DOI:10.1007/s11118-019-09773-z
- Young-Stieltjes integrals with respect to Volterra covariance functions, Stochastic Analysis and Applications, Volume 38 (2020) no. 6, p. 1001 | DOI:10.1080/07362994.2020.1755310
- Short-time near-the-money skew in rough fractional volatility models, Quantitative Finance, Volume 19 (2019) no. 5, p. 779 | DOI:10.1080/14697688.2018.1529420
- A Stratonovich–Skorohod integral formula for Gaussian rough paths, The Annals of Probability, Volume 47 (2019) no. 1 | DOI:10.1214/18-aop1254
- Integration with Respect to Volatility Modulated Volterra Processes, Ambit Stochastics, Volume 88 (2018), p. 115 | DOI:10.1007/978-3-319-94129-5_4
- The Jain–Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory, The Annals of Probability, Volume 44 (2016) no. 1 | DOI:10.1214/14-aop986
- A white noise analysis of Volterra processes, International Journal of Modern Physics: Conference Series, Volume 36 (2015), p. 1560005 | DOI:10.1142/s2010194515600058
- Fractional Brownian Motion with Variable Hurst Parameter: Definition and Properties, Journal of Theoretical Probability, Volume 28 (2015) no. 3, p. 866 | DOI:10.1007/s10959-013-0502-3
- On stochastic integration for volatility modulated Brownian-driven Volterra processes via white noise analysis, Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume 17 (2014) no. 02, p. 1450011 | DOI:10.1142/s0219025714500118
- A Fractional Donsker Theorem, Stochastic Analysis and Applications, Volume 32 (2014) no. 2, p. 328 | DOI:10.1080/07362994.2013.866521
- On stochastic integration for volatility modulated Lévy-driven Volterra processes, Stochastic Processes and their Applications, Volume 124 (2014) no. 1, p. 812 | DOI:10.1016/j.spa.2013.09.007
- Time Reversal of Volterra Processes Driven Stochastic Differential Equations, International Journal of Stochastic Analysis, Volume 2013 (2013), p. 1 | DOI:10.1155/2013/790709
- Fractional stochastic differential equations with applications to finance, Journal of Mathematical Analysis and Applications, Volume 397 (2013) no. 1, p. 334 | DOI:10.1016/j.jmaa.2012.07.062
- On Stratonovich and Skorohod stochastic calculus for Gaussian processes, The Annals of Probability, Volume 41 (2013) no. 3A | DOI:10.1214/12-aop751
- Transportation inequalities for stochastic differential equations driven by a fractional Brownian motion, Bernoulli, Volume 18 (2012) no. 1 | DOI:10.3150/10-bej324
- A remark on the mean square distance between the solutions of fractional SDEs and Brownian SDEs, Stochastics, Volume 84 (2012) no. 1, p. 1 | DOI:10.1080/17442508.2011.625175
- Malliavin calculus and rough paths, Bulletin des Sciences Mathématiques, Volume 135 (2011) no. 6-7, p. 542 | DOI:10.1016/j.bulsci.2011.07.003
- On time-changed Gaussian processes and their associated Fokker-Planck-Kolmogorov equations, Electronic Communications in Probability, Volume 16 (2011) no. none | DOI:10.1214/ecp.v16-1620
- A Family of Series Representations of the Multiparameter Fractional Brownian Motion, Seminar on Stochastic Analysis, Random Fields and Applications VI, Volume 63 (2011), p. 209 | DOI:10.1007/978-3-0348-0021-1_14
- Densities for rough differential equations under Hörmander’s condition, Annals of Mathematics, Volume 171 (2010) no. 3, p. 2115 | DOI:10.4007/annals.2010.171.2115
- Enhanced Gaussian processes and applications, ESAIM: Probability and Statistics, Volume 13 (2009), p. 247 | DOI:10.1051/ps:2008007
- Spectral Representation of Gaussian Semimartingales, Journal of Theoretical Probability, Volume 22 (2009) no. 4, p. 811 | DOI:10.1007/s10959-009-0246-2
- Time Change, Volatility, and Turbulence, Mathematical Control Theory and Finance (2008), p. 29 | DOI:10.1007/978-3-540-69532-5_3
- Nonhomogeneous fractional integration and multifractional processes, Stochastic Processes and their Applications, Volume 118 (2008) no. 2, p. 171 | DOI:10.1016/j.spa.2007.04.003
- Itô Formulas for Fractional Brownian Motion, Advances in Mathematical Finance (2007), p. 59 | DOI:10.1007/978-0-8176-4545-8_5
- Time Reversal for Drifted Fractional Brownian Motion with Hurst Index
, Electronic Journal of Probability, Volume 12 (2007) no. none | DOI:10.1214/ejp.v12-439 - Wiener integrals, Malliavin calculus and covariance measure structure, Journal of Functional Analysis, Volume 249 (2007) no. 1, p. 92 | DOI:10.1016/j.jfa.2007.03.031
- On quadratic functionals of the Brownian sheet and related processes, Stochastic Processes and their Applications, Volume 116 (2006) no. 3, p. 493 | DOI:10.1016/j.spa.2005.10.004
Cité par 39 documents. Sources : Crossref